A class ofU(n)-invariant Riemannian metrics on manifolds diffeomorphic to odd-dimensional spheres
- 25 Downloads
KeywordsRiemannian Metrics Invariant Riemannian Metrics
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.
Unable to display preview. Download preview PDF.
- 1.W. Ziller, “Homogeneous Einstein metrics on spheres and projective spaces,” Math. Ann.,259, 351–358 (1982).Google Scholar
- 2.I. Chavel, “A class of Riemannian homogeneous spaces,” J. Differential Geom.,4, 13–20 (1970).Google Scholar
- 3.S. Kobayashi and K. Nomizu, Foundations of Differential Geometry. Vol. 2 [Russian translation], Nauka, Moscow (1981).Google Scholar
- 4.B. O'Neill, “The fundamental equations of a submersion,” Michigan Math. J.,13, 459–469 (1966).Google Scholar
- 5.V. N. Berestovski i, “Curvatures of left-invariant Riemannian metrics on Lie groups,” in: Geometry and Topology of Homogeneous Spaces [in Russian], Barnaul Univ., Barnaul, 1988, pp. 3–12.Google Scholar
- 6.D. Gromoll, W. Klingerberg, and W. Meyer, Riemannian Geometry in the Large [Russian translation], Mir, Moscow (1971).Google Scholar
- 7.P. Dombrowski, “On the geometry of tangent bundle,” J Reine Angew. Math.,210, No. 1, 2, 73–88 (1962).Google Scholar
- 8.A. L. Yampol'ski i, “Extremal values of the sectional curvature for the Sasakian metric onT 1(M n,K),” Ukrain. Geom. Sb., No. 32, 127–137 (1989).Google Scholar
© Plenum Publishing Corporation 1993